Alert archive / South Carolina / Coastal Flood Statements in 2008
Coastal Flood Statement 4, NWS Charleston, SC
NWS Charleston, SC issued this coastal flood statement at Mar 30, 2008, 4:25 AM EDT. It was in force for 16 hr.
The area
The counties it named.
The facts
- Issued
- Mar 30, 2008, 4:25 AM EDT (08:25 UTC)
- Expired
- Mar 30, 2008, 8:00 PM EDT
- In force
- 16 hr
- Issued by
- NWS Charleston, SC
The text
As transmitted, in the capitals the NWS used until 2016.
000 WHUS42 KCHS 300825 CFWCHS COASTAL HAZARD MESSAGE NATIONAL WEATHER SERVICE CHARLESTON SC 425 AM EDT SUN MAR 30 2008 GAZ117-119-139-141-SCZ048>051-301700- /O.NEW.KCHS.CF.S.0004.080330T0825Z-080331T0000Z/ COASTAL BRYAN-COASTAL CHATHAM-COASTAL LIBERTY-COASTAL MCINTOSH- BEAUFORT-COASTAL COLLETON-CHARLESTON-COASTAL JASPER- 425 AM EDT SUN MAR 30 2008 ...A HIGH RISK OF RIP CURRENTS TODAY... THE COMBINATION OF STRONG NORTHEASTERLY WINDS OF 20 TO 30 MPH WITH HIGHER GUSTS...ALONG WITH A 3 TO 4 FOOT SWELL WILL RESULT IN A HIGH RISK OF RIP CURRENTS AT THE BEACHES OF SOUTHERN SOUTH CAROLINA AND SOUTHEAST GEORGIA TODAY. IN ADDITION...THESE CONDITIONS WILL ALSO PRODUCE A STRONG PARALLEL OR LONGSHORE CURRENT MOVING FROM NORTH TO SOUTH TODAY. A HIGH RISK FOR RIP CURRENTS MEANS THAT WIND AND OR WAVE CONDITIONS SUPPORT PARTICULARLY DANGEROUS RIP CURRENTS. RIP CURRENTS ARE LIFE THREATENING...AND NO ONE SHOULD ENTER THE SURF TODAY. RIP CURRENTS ARE STRONG NARROW CHANNELS OF WATER THAT FLOW AWAY FROM THE BEACH. A LONGSHORE CURRENT IS A FLOW OF WATER THAT MOVES PARALLEL TO THE SHORELINE...AND CAN ALSO RESULT IN THE FORMATION OF RIP CURRENTS. ALSO AT THE BEACHES TODAY...BREAKERS IN THE SURF ZONE WILL REACH 3 OR 4 FEET. SHOULD 5 FOOT BREAKERS OCCUR...THEN A HIGH SURF ADVISORY WOULD BE REQUIRED. THE STRONG WINDS AND LARGER SURF MAY ALSO RESULT IN MINOR BEACH EROSION...ESPECIALLY ACROSS THE SOUTHEAST GEORGIA BEACHES WHERE THE WINDS MAY BE MORE ONSHORE THAN ACROSS SOUTHERN SOUTH CAROLINA. THIS IS A POTENTIALLY DANGEROUS SITUATION. STAY TUNED TO NOAA WEATHER RADIO ALL HAZARDS...TV OR YOUR LOCAL NEWS SOURCE FOR THE LATEST STATEMENTS FROM THE NATIONAL WEATHER SERVICE. $$ 33
2 follow-up statements
000 WHUS42 KCHS 301430 CFWCHS COASTAL HAZARD MESSAGE NATIONAL WEATHER SERVICE CHARLESTON SC 1030 AM EDT SUN MAR 30 2008 GAZ117-119-139-141-SCZ048>051-302130- /O.CON.KCHS.CF.S.0004.000000T0000Z-080331T0000Z/ COASTAL BRYAN-COASTAL CHATHAM-COASTAL LIBERTY-COASTAL MCINTOSH- BEAUFORT-COASTAL COLLETON-CHARLESTON-COASTAL JASPER- 1030 AM EDT SUN MAR 30 2008 ...A HIGH RISK OF RIP CURRENTS TODAY... THE COMBINATION OF STRONG NORTHEASTERLY WINDS OF 20 TO 30 MPH WITH HIGHER GUSTS...ALONG WITH A 3 TO 4 FOOT SWELL WILL RESULT IN A HIGH RISK OF RIP CURRENTS AT THE BEACHES OF SOUTHERN SOUTH CAROLINA AND SOUTHEAST GEORGIA TODAY. IN ADDITION...THESE CONDITIONS WILL ALSO PRODUCE A STRONG PARALLEL OR LONGSHORE CURRENT MOVING FROM NORTH TO SOUTH TODAY. A HIGH RISK FOR RIP CURRENTS MEANS THAT WIND AND OR WAVE CONDITIONS SUPPORT PARTICULARLY DANGEROUS RIP CURRENTS. RIP CURRENTS ARE LIFE THREATENING...AND NO ONE SHOULD ENTER THE SURF TODAY. RIP CURRENTS ARE STRONG NARROW CHANNELS OF WATER THAT FLOW AWAY FROM THE BEACH. A LONGSHORE CURRENT IS A FLOW OF WATER THAT MOVES PARALLEL TO THE SHORELINE...AND CAN ALSO RESULT IN THE FORMATION OF RIP CURRENTS. THIS IS A POTENTIALLY DANGEROUS SITUATION. STAY TUNED TO NOAA WEATHER RADIO ALL HAZARDS...TV OR YOUR LOCAL NEWS SOURCE FOR THE LATEST STATEMENTS FROM THE NATIONAL WEATHER SERVICE. $$
000 WHUS42 KCHS 301929 CFWCHS COASTAL HAZARD MESSAGE NATIONAL WEATHER SERVICE CHARLESTON SC 329 PM EDT SUN MAR 30 2008 GAZ117-119-139-141-SCZ048>051-310000- /O.CON.KCHS.CF.S.0004.000000T0000Z-080331T0000Z/ COASTAL BRYAN-COASTAL CHATHAM-COASTAL LIBERTY-COASTAL MCINTOSH- BEAUFORT-COASTAL COLLETON-CHARLESTON-COASTAL JASPER- 329 PM EDT SUN MAR 30 2008 ...A HIGH RISK OF RIP CURRENTS TODAY... THE COMBINATION OF STRONG NORTHEAST WINDS AND SOME SWELL WAVE WILL PRODUCE A HIGH RISK FOR RIP CURRENTS THROUGH THIS EVENING. A MODERATE RISK OF RIP CURRENTS IS FORECAST FOR ALL BEACHES ON MONDAY. A HIGH RISK FOR RIP CURRENTS MEANS THAT WIND AND OR WAVE CONDITIONS SUPPORT PARTICULARLY DANGEROUS RIP CURRENTS. RIP CURRENTS ARE LIFE THREATENING...AND NO ONE SHOULD ENTER THE SURF TODAY. RIP CURRENTS ARE STRONG NARROW CHANNELS OF WATER THAT FLOW AWAY FROM THE BEACH. A LONGSHORE CURRENT IS A FLOW OF WATER THAT MOVES PARALLEL TO THE SHORELINE...AND CAN ALSO RESULT IN THE FORMATION OF RIP CURRENTS. THIS IS A POTENTIALLY DANGEROUS SITUATION. STAY TUNED TO NOAA WEATHER RADIO ALL HAZARDS...TV OR YOUR LOCAL NEWS SOURCE FOR THE LATEST STATEMENTS FROM THE NATIONAL WEATHER SERVICE. $$
What forecasters said that day
The local office's own words before this coastal flood statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Charleston, SC wrote its last area forecast discussion before this coastal flood statement went out at Mar 30, 3:57 AM EDT, 28 minutes earlier.
Area forecast discussion, Mar 30, 3:57 AM EDT, 28 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CHARLESTON SC
357 AM EDT SUN MAR 30 2008
...A HIGH RISK OF RIP CURRENTS WITH A STRONG PARALLEL CURRENT
AT THE BEACHES TODAY...
.SYNOPSIS...
A STRONG HIGH PRES WEDGE WILL REMAIN ACROSS THE AREA TODAY AND
TONIGHT...THEN GIVING WAY TO A COASTAL TROUGH MONDAY. ATLC HIGH
PRES WILL BUILD IN FOR TUESDAY...BUT WILL GIVE WAY TO BACKDOOR
COLD FRONT LATE WEDNESDAY OR WEDNESDAY NIGHT. A HIGH PRES WEDGE
DEVELOPS AGAIN IN WAKE OF THIS FRONT INTO THURSDAY. THE WEDGE
BREAKS DOWN AND GIVES WAY TO ATLC HIGH PRES FRIDAY...WITH A COLD
FRONT TO MOVE IN FROM THE NW ON SATURDAY.
&&
.NEAR TERM /UNTIL 6 PM THIS EVENING/...
COLD FRONT REMAINS S OF THE FORECAST AREA THIS MORNING...AND IS
GENERATING STRONG CONVECTION NOT FAR TO THE S OF THE OUTER GA
WATERS. STRONG 1040 MB HIGH OVER THE SE CANADA AND NEW ENGLAND WILL
MAINTAIN THE WEDGE IN PLACE ACROSS THE FORECAST AREA TODAY...KEEPING
US WITH CLOUDY SKIES AND UNSEASONABLY COOL TEMPS. DIURNAL RANGE OF
TEMPS FROM THIS MORNING TO THIS AFTN WILL GENERALLY BE NO MORE THAN
ABOUT 6-10 DEGREES. LOOK FOR READINGS ONLY IN THE LOWER AND MID 50S
NW TO MID TO PERHAPS UPPER 60S FAR SE. HOWEVER...READINGS COULD BE
EVEN LOWER PENDING COVERAGE OF RAINFALL. FEEL MORE CONFIDENT ON THE
COOLER 50S THAN I DO ON THE MILDER 60S...BUT WE DO BLEND WELL WITH
NEIGHBORING WFO JAX AND FFC REGARDING MAX TEMPS.
WEAK SHORT WAVES MOVE THROUGH THE AREA THIS MORNING...WITH NVA
DEVELOPING LATE IN THE DAY. MEANWHILE...BEST ISENTROPIC LIFT IS
ACROSS NRN AND WRN AREAS...AGAIN THIS MORNING. BEST LOW LEVEL
CONVERGENCE IS ACROSS COASTAL SE GA THIS AFTN...ALTHOUGH THAT MAY BE
OFFSET TO SUBSIDENCE ON THE W SIDE OF THE APPROACHING COASTAL
TROUGH. WILL CARRY HIGHEST POPS IN THE HIGH END CHANCE AND LIKELY
RANGE THIS MORNING ACROSS THE WRN CWFA...WITH 30-40 POPS ELSEWHERE.
GENERAL QPF VALUES WILL BE LESS THAN 1/4 INCH TODAY.
STRONGEST WINDS WILL BE OVER COASTAL SECTIONS TODAY WHERE WE MIGHT
SEE 30 MPH AT TIMES. THIS IS JUST BELOW WIND ADVISORY CRITERIA AND
WILL CONTINUE TO MONITOR SHOULD PINCHING OF THE PRES GRADIENT GET
ANY STRONGER.
LAKE WINDS...WILL MAINTAIN THE LAKE WIND ADV THROUGH THIS EVE AS THE
PRESSURE GRADIENT REMAINS TIGHT OVER THE AREA B/W HIGH PRESSURE TO
THE N AND A DEVELOPING COASTAL TROUGH OFFSHORE.
&&
.SHORT TERM /6 PM THIS EVENING THROUGH 6 PM MONDAY/...
WEDGE REMAINS FIRMLY IN PLACE TONIGHT...AS A COASTAL TROUGH MOVES
TOWARD THE COAST. WITH NVA ALOFT AND LITTLE OR NO ISENTROPIC LIFT
THE BEST FORCING WILL BE OVER THE COASTAL COUNTIES WITH APPROACH OF
THE TROUGH. WILL PLAN ON CHANCE POPS ALL AREAS /HIGHEST E/...EXCEPT
FAR INLAND GA WITH ONLY SLIGHT CHANCE POPS. LOOK FOR MIN TEMPS
TONIGHT IN THE UPPER 40S FAR INLAND TO MID AND UPPER 50S CLOSE TO
THE COAST.
THE COASTAL TROUGH BEGINS TO MOVE ONSHORE MONDAY AS THE HIGH PRES
WEDGE FINALLY BEGINS TO WEAKEN. WILL GO WITH INCREASING SHOWERS FROM
NEAR THE COAST IN THE MORNING TO INLAND AREAS DURING THE AFTN AS THE
TROUGH PROGRESSES INLAND. CHANCE POPS FOR ALL LOCATIONS. MOS GUIDANCE
LOOKS ON THE HIGH SIDE GIVEN CONSIDERABLE CLOUDINESS AND ONSHORE
EASTERLY FLOW. THUS WILL HOLD MOST AREAS IN THE 60S...BUT DEFINITELY
WARMER THAN TODAY.
&&
.LONG TERM /MONDAY NIGHT THROUGH SATURDAY/...
ATLC RIDGE WILL BUILD IN WAKE OF THE COASTAL TROUGH MONDAY NIGHT AND
TUESDAY. ALTHOUGH LOW LEVEL MOISTURE WILL REMAIN...OVERALL THE AIR
MASS IS A LITTLE DRIER WITH PWATS DROPPING TO NEAR 1.25 INCHES. THUS
WE WILL SEE NO MORE THAN SLIGHT CHANCE POPS MONDAY NIGHT...PERHAPS
INCREASING TO LOW END CHANCE POPS FOR TUESDAY AS SHORT WAVE MOVES IN
FROM THE W AND THERE IS ENOUGH FORCING ALONG THE SEA BREEZE
BOUNDARY. THERE IS SLIGHT INSTABILITY TUESDAY AFTN...AND WILL
CONSIDER ADDING THUNDER TO THE FORECAST. AS THE SYNOPTIC FLOW VEERS
TO SLY...TEMPS MONDAY NIGHT AND TUESDAY WILL MODERATE. COULD BE
LOOKING AT HIGHS APPROACHING 80 IN SOME INLAND AREAS TUESDAY IF WE
GET ENOUGH SUNSHINE...AS LOW LEVEL THICKNESS IS SUPPORTIVE OF MAX
TEMPS IN THE LOWER 80S.
ANOTHER BACKDOOR COLD FRONT LOOKS TO MOVE INTO THE AREA LATE
WEDNESDAY OR WEDNESDAY NIGHT...WITH A HIGH PRES WEDGE AGAIN TO FORM
IN ITS WAKE THROUGH THURSDAY. MUCH COOLER WEATHER AGAIN IN WAKE OF
THE FRONT...AND SIMILAR TO THE PAST BACKDOOR FRONT AND DEVELOPING
WEDGE WE WILL BE LOOKING AT A LARGE RANGE OF TEMPS N TO S ACROSS THE
FORECAST AREA. WILL CARRY SLIGHT CHANCE OR CHANCE POPS DURING THIS
TIME.
COASTAL TROUGH LOOKS TO AGAIN FORM AND MOVE INLAND THURSDAY
NIGHT...GIVING WAY TO ATLC HIGH PRES FOR FRIDAY. ANOTHER COLD
FRONT...BUT THIS TIME FROM THE NW MOVES THROUGH SATURDAY. SEA BREEZE
LOOKS TO BE THE MAIN FOCUS FOR ANY CONVECTION FRIDAY...SO ONLY
SLIGHT CHANCE POPS. FOR SATURDAY...CHANCE POPS ARE NECESSARY...AND
WILL CONTINUE MENTION OF TSTMS WITH SUFFICIENT INSTABILITY. WARMER
WEATHER FRIDAY AND SATURDAY WITH S-SW SYNOPTIC FLOW.
&&
.AVIATION /08Z SUNDAY THROUGH THURSDAY/...
TAFS INITIALIZE WITH MVFR CONDS AT BOTH KCHS AND KSAV FOR LOW
CIGS. AM WATCHING SHOWERS W OF THE TERMS THIS MORNING BUT THEY ARE
NOT MAKING MUCH SIGNIFICANT PROGRESS EWD SO HAVE REMOVED THE TEMPO
FOR -RA AT KCHS BUT WILL MAINTAIN THE VCSH AND AMEND IF NEEDED.
THE TERMS SHOULD REMAIN MOSTLY RAIN-FREE THROUGH THE TAF
PERIOD...ALTHOUGH THE MODELS ARE SHOWING SOME RAIN MOVING IN OFF
THE ATLC AFTER 00Z/31...MAINLY ACROSS SRN SC...AS A COASTAL
TROUGH PUSHES TOWARD THE COAST.
AS FOR THE CIGS...MOS GUIDANCE IS HINTING AT THE POTENTIAL FOR IFR
CONDS...ESPECIALLY AT KCHS. GIVEN THE PERSISTENT WEDGING THAT WILL
BE IN PLACE OVERNIGHT AND THE MOIST LOW-LEVEL ONSHORE FLOW...THE
TAF/S WILL REFLECT A PERIOD OF IFR CONDS MAINLY FROM 09-14Z...ALTHOUGH
THEY CERTAINLY COULD DEVELOP EARLIER. WHILE CIGS WILL LIKELY LIFT
SLIGHTLY AFTER ABOUT 14Z...THEY WILL REMAIN MVFR THROUGH THE
AFTN...THEN POSSIBLY LOWER BACK TO IFR AROUND 00Z/31. VSBYS SHOULD
REMAIN MOSTLY VFR...ALTHOUGH MAY BE MVFR...ESPCLY IN ANY PRECIP.
EXTENDED AVIATION OUTLOOK...IFR CIGS AT TIMES THROUGH MON MORNING
IN WEDGE REGIME. IMPROVING CONDS MON AFTN...WITH POSSIBLY MVFR
CONDITIONS IN MAINLY SHOWERS LATE TUE/WED AS ANOTHER COLD FRONT
APPROACHES THE AREA.
&&
.MARINE...
AS OF 3 AM...A STRONG AREA OF HIGH PRES CENTERED OVER THE
ERN GRT LKS WILL SHIFT E TO THE NEW ENGLAND COAST TODAY WHILE
CONTINUING TO RIDGE DOWN INTO THE SE CONUS. MEANWHILE...A COASTAL
TROUGH WILL INTENSIFY E OF THE MARINE AREA AND THE COMBINATION OF
THESE FEATURES WILL MAINTAIN A TIGHT PRES GRADIENT OVER THE WATERS
INTO THIS EVE...BEFORE THE TROUGH MOVES INLAND OVERNIGHT AND CAUSES
A DECREASE IN WIND SPEEDS. LOOKS TO BE A CLOSE CALL ON SEEING GALES
INTO THIS EVE. INTERESTINGLY THE LOCAL WRF MODEL IS SHOWING A
STRONGER COASTAL TROUGH AND THUS A BIT STRONGER WINDS.
HOWEVER...JUST NOT ENOUGH CONFIDENCE TO RAISE A GALE WARNING AT THIS
TIME SO WILL CANCEL THE GALE WATCH FOR CHS HARBOR AND THE NRN SC
WATERS IN LIEU OF HIGH END SMALL CRAFT ADVISORIES. MARINERS SHOULD
BE AWARE THOUGH THAT GALE WARNINGS MAY BE NEEDED AT SOME POINT
TODAY. ELSEWHERE...SOLID SMALL CRAFT ADVISORIES WILL CONTINUE DUE TO
A COMBINATION OF WINDS/SEAS INTO THIS EVE...THEN DUE TO MAINLY SEAS
THE REMAINDER OF THE NIGHT.
MONDAY THROUGH THURSDAY...WITH WINDS VEERING FROM NE TO SE MON AND
THEN S TUE...THE FAVORABLE FETCH FOR ELEVATED SEAS WILL CONTINUE
INTO THE MIDDLE OF THE WEEK. ANOTHER FRONTAL BNDRY WILL PUSH THROUGH
THE WATERS WED...ALTHOUGH THE PINCHED GRADIENT THAT FOLLOWS WILL NOT
BE AS INTENSE SINCE THE HIGH PRES TO THE N WILL BE MORE TRANSIENT.
SHOULD SEE SMALL CRAFT CONDS CEASE WED FOR THE NEARSHORE WATERS...AT
LEAST S OF EDISTO BEACH...BUT THE GA WATERS BEYOND 20 NM WILL SEE
SMALL CRAFT ADV CONDS PERSIST THROUGH THE ENTIRE FCST PERIOD DUE TO
LINGERING 6 FT OR GREATER SEAS.
&&
.COASTAL HAZARDS...
STRONG WINDS WILL OCCUR TODAY ALONG THE BEACHES...REACHING SPEEDS
OF 25 OR 30 MPH. MEANWHILE...WITH THE STRONG AND PERSISTENT NELY FETCH
WE LOOK FOR A 3-4 FOOT SWELL WITH PERIODS OF 7 OR 8 SECOND. AS A
RESULT OUR LOCAL RIP CURRENT WORK SHEET INDICATES A BORDERLINE
MODERATE/HIGH RISK OF RIP CURRENTS FOR TODAY. WILL PLAN ON HIGH
RISK TODAY WITH THE SURF EXTREMELY CHURNED UP. HOWEVER...WITH THE
WINDS MORE PARALLEL TO THE COAST RATHER THAN DIRECTLY ONSHORE...WE
MAY LIKELY EXPERIENCE MORE OF A PARALLEL CURRENT RATHER THAN
ACTUAL RIP CURRENTS. FEEL BETTER ERRING ON THE SIDE OF CAUTION
THOUGH.
WITH WINDS EXPECTED TO BE FROM 040 OR 050 DEGREES TODAY...WINDS
WILL BE MORE PARALLEL TO THE SC COAST...AND SLIGHTLY ONSHORE ALONG
THE GA COAST. THUS...THE BEST CHANCE OF SEEING 5 FT BREAKERS AT
THE BEACHES WILL BE ALONG THE GA COAST. HOWEVER...CONFIDENCE IS
NOT HIGH ENOUGH TO ISSUE ATTM SO WILL LEAVE MENTION CONFINED TO
THE COASTAL HAZARD MESSAGE THAT WILL BE ISSUED FOR THE HIGH RISK
OF RIP CURRENTS.
&&
.CHS WATCHES/WARNINGS/ADVISORIES...
GA...NONE.
SC...LAKE WIND ADVISORY UNTIL 11 PM EDT THIS EVENING FOR SCZ045.
MARINE...SMALL CRAFT ADVISORY UNTIL 6 AM EDT WEDNESDAY FOR AMZ350-352-
354.
SMALL CRAFT ADVISORY UNTIL 9 PM EDT FRIDAY FOR AMZ374.
SMALL CRAFT ADVISORY UNTIL 11 PM EDT THIS EVENING FOR AMZ330.
&&
33/44Hazardous weather outlook, Mar 29, 10:26 PM EDT, 5 hours 59 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CHARLESTON SC 1026 PM EDT SAT MAR 29 2008 GAZ087-088-099>101-114>116-118-137-138-140-SCZ040-042>044-047-301000- JENKINS-SCREVEN-CANDLER-BULLOCH-EFFINGHAM-TATTNALL-EVANS- INLAND BRYAN-INLAND CHATHAM-LONG-INLAND LIBERTY-INLAND MCINTOSH- ALLENDALE-HAMPTON-INLAND COLLETON-DORCHESTER-INLAND JASPER- 1026 PM EDT SAT MAR 29 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST GEORGIA AND SOUTHEAST SOUTH CAROLINA. .DAY ONE...TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. SCZ045-301000- BERKELEY- 1026 PM EDT SAT MAR 29 2008 ...LAKE WIND ADVISORY IN EFFECT UNTIL 11 PM EDT SUNDAY FOR LAKE MOULTRIE... THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST SOUTH CAROLINA. .DAY ONE...TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. LAKE WIND ADVISORY. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. LAKE WIND ADVISORY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. GAZ117-119-139-141-SCZ048>051-301000- COASTAL BRYAN-COASTAL CHATHAM-COASTAL LIBERTY-COASTAL MCINTOSH- BEAUFORT-COASTAL COLLETON-CHARLESTON-COASTAL JASPER- 1026 PM EDT SAT MAR 29 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST GEORGIA AND SOUTHEAST SOUTH CAROLINA. .DAY ONE...TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. RIP CURRENTS...STRONG NORTHEAST TO EAST WINDS WILL CONTINUE INTO EARLY NEXT WEEK ASSOCIATED WITH STRONG HIGH PRESSURE BUILDING INTO THE AREA. THE STRONG WINDS AND LARGE SURF WILL RESULT IN A MODERATE RISK OF RIP CURRENTS ON SUNDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. AMZ352-354-374-301000- WATERS FROM EDISTO BEACH SC TO SAVANNAH GA OUT 20 NM- WATERS FROM SAVANNAH GA TO ALTAMAHA SOUND GA OUT 20 NM...INCLUDING GRAYS REEF NATIONAL MARINE SANCTUARY- WATERS FROM SAVANNAH GA TO ALTAMAHA SOUND GA EXTENDING FROM 20 TO 60 NM- 1026 PM EDT SAT MAR 29 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS. .DAY ONE...TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. AMZ330-350-301000- CHARLESTON HARBOR- WATERS FROM SOUTH SANTEE RIVER TO EDISTO BEACH SC OUT 20 NM- 1026 PM EDT SAT MAR 29 2008 ...GALE WATCH IN EFFECT FROM 10 AM EDT SUNDAY THROUGH SUNDAY EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS. .DAY ONE...TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. GALE WATCH. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. JAQ
Nearby
Coastal Flood Statements in South Carolina, 2008Coastal Flood Statements in Georgia, 2008Every coastal flood statement in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.